A week ago today my dad died, it was sudden and totally unexpected. As you can imagine it's been a really stressful week, what with the post mortem, running around arranging the funeral for next week, and also having only the week to clear his flat and hand the keys back, which somehow I managed to do. I'd thought I'd just about got the dosage of T3 right after a year (since diagnosis) of messing about with T4, then a combination of T4/T3, then a few weeks ago dropping the T4 completely. I'd felt better than I had done for years, lots more energy, no crashes, etc etc - until today. I'm stuck in bed exhausted, feel really low, my joints are playing up, dizzy, constipation, etc. all those awful symptoms seem to have come flooding back again. I'm taking 20 x T3 in the morning, 10 at lunchtime, 10 at 3pm - or, if I forget the lunchtime dose I take 20 in the afternoon. Can anybody please help - should I have upped my dose to deal with this unexpected loss?? I'm desperate for any advice, the funeral is on Thursday so I haven't got long to get back on my feet. Thank you in advance!